Turkish Journal of Mathematics
We will state a connection between the adjoints of a vast variety of bounded operators on 2 different weighted Hardy spaces. We will apply it to determine the adjoints of rationally induced composition operators on Dirichlet and Bergman spaces.
Weighted composition operator, adjoint, weighted Hardy space
GOSHABULAGHI, ALIAKBAR and VAEZI, HAMID
"Adjoints of rationally induced composition operators on Bergman and Dirichlet spaces,"
Turkish Journal of Mathematics: Vol. 38:
5, Article 7.
Available at: https://journals.tubitak.gov.tr/math/vol38/iss5/7